# SDR USAASB04122

- Difficulty date: September 11, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FOUND MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEAT ROWS 17 THROUGH 21 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AND BATTERY PACK, P/N 2013-1A FOR AFFECTED SEAT ROWS.  OPERATIONAL CHECK GOOD.  (M)
